Jump to content

Search the Community

Showing results for tags 'silymarin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. I am new here as you can see. I need help!! I'm hoping someone can help me get off 10 mg Lexapro. Every time I try to drop to even 9mg, I end up sick to my stomach. I go back up to 10mg and am still sick to my stomach. I have no other symptoms. In my profile is all my information, I don't know how to get it to the bottom of this page. I'm not very good on the computer. Sorry
×

Important Information

By using this site, you agree to our Terms of Use.